So I had this ridiculous dating fiasco. This isn't about that as much as it is about medications and how they affect us, but, I think the dating fiasco influenced my meds.....
My primary care doctor sent me to an endocrinologist. They checked me over, my blood sugar is high so they sent me to a nurse practitioner who specializes in diabetes management. I really liked her so I made a pass and got her phone number. (Score one for the big guy, NOT)
That is the only medical appointment I had with her and she prescribed a medication called "clomid" to boost my testosterone and change the way my endocrine system was working.
Yeah, I've been wondering why I felt so wacked. "clomid" is used to treat infertility in women and it messes with hormones and emotions like .....she did.
I quit taking the stuff this morning. Hopefully in a week or so I will be back to normal. This stuff can cause depression, so taking this med on top of the grief I have been dealing with has probably been a bad idea.
In addition one of the more common side effects is bloating and since I am now prone to congestive heart failure this medicine was probably a bad choice for me.
The other medication she prescribed, for my diabetes, I am going to continue to take.
It makes me wonder, did this woman prescribe a medication she knew would mess with my emotional health on purpose or by accident? Did she totally blow it off when I discussed my grief issues with her?
In any case, I am, once again, amazed at my own ignorance. I should have figured out my change in mood, the intense feelings of grief, these last two months, could have been caused by the new medications. I stupidly put my faith in a medical professional that I know now is wacked.
On another, similar, note, when I created that profile on the dating website "ms I love you but I have to dump you because you made a single snide remark" was using, a woman who works in my primary care physicians office sent me a message, which I ignored, and she has been dicking me around on appointments. Just my luck, attract a vindictive woman while I am breaking up with a nut.
So what did this big guy learn from this mess?
1: Don't date if your head isn't clear from the past.
2: Pay more attention to your meds, John Boy.
Oh well, serves me right for trying to date before I get my head out of this grief crap. It will be a while before I actually try and date again and I will pay more attention to my meds. In the mean time, I think I will try boosting my testosterone the old fashioned way, pumping iron.
There is no better way to get something off your chest than actually pushing something off your chest.